Thank you for your forum & time. Nine weeks ago I had unprotected oral sex, followed by a few brief moments of unprotected vaginal sex. While receiving oral sex, I noticed an odd burning feeling that I didn't think much of at the time. A few days later I noticed tingling at the same spot where I noticed the burning sensation during oral sex. Over the next 3 weeks, this progressed into more tingling, burning, irritation and testicular pain. I tested negative for all STDs at 2 weeks, & a urologist prescribed doxycycline for epydidimitis and urethritis. The pain in my testicles went away, but the burning and irritation on the head of my penis and skin immediately below the head of my penis did not subside. The skin began to change texture, the crown of the head of my penis has very small lined, darkened abrasions on each side, but only once did I notice what looked like a small zit when I woke up with an erection, the zit seemed to disappear when I went flacid. At the four week mark, testicular pain came back and I was prescribed zythromax. At four weeks I felt faint at times, had flu-like symptoms and developed pain in my legs and back for almost two weeks.
At weeks 5 & 8, I tested negative for all STDs, & the girl also said she had tested negative for all STDs 2 months prior and 2 weeks after our encounter. However, I was diagnosed with myalgia three weeks ago in my arms (back of, biceps, forearms) and legs, which has recently spread to my fingers and toes. I also have yellow-tongue which seems to be from antibiotics. From reading past forums, I realize the chance of contracting HIV is zero, but I'm left with a few questions:
1) If both of us have tested negative for STDs, why am I left with such muscular pain and muscular burning / reddish lines on the head of my penis?
2) Myalgia is also cited as being a symptom of delayed viral infection - is there a viral infection that this may be?
3) Could this still be delayed herpes, syphilis, (hiv) etc.?
You describe a number of symptoms, none of them consistent with any known STD. No sexually transmitted infection or other condition cayses "tingling, burning irritation and testicular pain" (herpes could cause some of them, but not in the absence of typical herpetic skin lesions); changes in skin texture of the penis (or anywhere else); "faint" feeling, yellow tongue, or anything else you describe. The negative STD tests and lack of any effect of the antibiotics you had further indicate no infection is the cause of any of this.
1) I cannot diagnose your symptoms, but I am convinced they are not due to an STD or any other infection caught during the sexual exposure you describe. My only speculation is that much of what you describe suggestions a psychological or emotional cause, perhaps related to anxiety over a sexual exposure that you apparently regret.
2) No STD causes myalgia as a primary symptom.
3) Herpes and syphilis are not remotely possible explanations of these things.
My only advice is to work with your personal physician if your symptoms continue or you otherwise remain concerned; and to not worry about any STD as the cause. Sorry I can't be more helpful.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.